CureZone   Log On   Join
Re: My two cents !!
 
dvjorge Views: 100,352
Published: 9 years ago
 
This is a reply to # 1,680,616

Re: My two cents !!


It is true that an intestinal candidiasis cause a white tongue, but it doesn't mean candida is on your tongue itself. White tongue is a reaction of an intestinal dysbiosis that could be fungus or a bacterial overgrowth. If you use Rx antifungals, any of them, and the tongue begans to clear, it is because you have a fungal intestinal overgrowth. If you try some natural products like GSE, Olive Leaf Extract, Golden Seal, etc , and your tongue clear when using them , you may have a bacterial overgrowth. Those natural products have antifungal and antibacterial effects. So, it is better to try an Rx antifugal to see if the tongue clear. If it doesn't, try some natural bactericidals to see what happen. Colloidal Silver also can be used. A SIBO test could also be a good option. It is the best way to know the real problem. Some medications also cause white tongue.
Jorge
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

1.531 sec, (1)